A functional generalization of ostrowski inequality via montgomery identity

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A functional generalization of ostrowski inequality via montgomery identity. Acta Mathematica Universitatis Comenianae, 84 (1). 63 - 78. ISSN 0862-9544

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31222
Official URL http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords power function; exponential function; integral mean; Lebesgue p-norms
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login